Document Type

Article

Publication Date

4-2018

Publication Title

Journal of Geometry and Physics

Abstract

We construct an infinite-dimensional symplectic 2-groupoid as the integration of an exact Courant algebroid. We show that every integrable Dirac structure integrates to a “Lagrangian” sub-2-groupoid of this symplectic 2-groupoid. As a corollary, we recover a result of Bursztyn-Crainic-Weinstein-Zhu that every integrable Dirac structure integrates to a presymplectic groupoid.

Keywords

Dirac, symplectic, 2-groupoids, Courant algebroids

Volume

127

First Page

68

Last Page

83

DOI

doi.org/10.1016/j.geomphys.2018.02.001

Rights

© The Author(s) 2017. This article is an open access publication

Comments

Dedicated to Professor Alan Weinstein on the occasion of his 70th birthday

Included in

Mathematics Commons

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.